# SDR CALA2023080902471

- Difficulty date: August 5, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 120,128 hours, 18,544 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 101655305
- Part serial: PK0121
- Condition: Unwanted Deploy
- Location: Lh Overwing
- Part time: 723,353 hours, 703,316 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING FCD #2565-01155 ACCIDENTAL DEPLOYMENT OF THE LH OVERWING ESCAPE SLIDE DOOR WITH THE SAFETY PIN INSTALLED. NEED TO REPLACE INFLATION CABLE & INFLATION CYLINDER AS PER SLIDE REMOVAL AMM 25-65-01-024-001-001 STEP #3. VERIFIED INSTALLATION OF INFLATION CABLE FOR LH OVERWING ESCAPE SLIDE SYSTEM REF AMM 25-65-04-404-070-001 UP TO AND INCLUDING STEP D(10). UPDATED WITH INFLATION CYLINDER REMOVED AND REPLACED INFLATION CABLE FOR LH OVERWING ESCAPE SLIDE SYSTEM REF AMM 25-65-04-404-070-001 UP TO AND INCLUDING STEP D(10). VERIFIED RII STEPS FOR LH OVERWING ESCAPE SLIDE CABLE INSTALLATION FROM STEP D11 AMM 25-65-04-404-070-001 UP TO COMPLETION.OPS CHECK GOOD.NO FURTHER DEFECTS NOTED AT THIS MOMENT.SEE L/P 5375922 FOR CYLINDER INSTALLATION. PICKED UP AT STEP D11 , AMM 25-65-04-404-070-001 FOR INFLATION CYLINDER CABLE INSTALLATION. CABLE CHECKS GOOD. SEE L/P 5375922 FOR CYLINDER INSTALLATION. C/W RII STEPS FOR REPLACEMENT OF LH OFF WING ESCAPE SLIDE AS PER 25-65-01-424-060-001. NO FURTHER DEFECTS NOTED AT THIS MOMENT. SLIDE, ASSY, EV OFF 76-2561-9-0002 0121 ON 0000 SLIDE, ASSY, EV OFF 76-2561-9-0002 0121 ON 76-2565-9-0004 0150 REPLACED L/H OFF-WING ESCAPE SLIDE PACK AS PER AMM TASK 25-65-01-424-060-001. (SLIDE PACK INSTALLATION). SYSTEM ARMED AS PER AMM 25-65-00/201.PARTS USED: 76-2561-9-0002,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1844745 SN OFF 0121 VERIFIED INSTALLATION OF LH OVERWING INFLATION CYLINDER AS PER AMM 25-65-02-040-010. UP TO AND INCLUDING 3G(8
